Über eine Eigenschaft der Minimalflächen

K. Boehm

Mathematische Annalen (1921)

  • Volume: 83, page 157-160
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Boehm, K.. "Über eine Eigenschaft der Minimalflächen." Mathematische Annalen 83 (1921): 157-160. <http://eudml.org/doc/158866>.

author = {Boehm, K.},
journal = {Mathematische Annalen},
pages = {157-160},
title = {Über eine Eigenschaft der Minimalflächen},
url = {http://eudml.org/doc/158866},
volume = {83},
year = {1921},

AU - Boehm, K.
TI - Über eine Eigenschaft der Minimalflächen
JO - Mathematische Annalen
PY - 1921
VL - 83
SP - 157
EP - 160
UR - http://eudml.org/doc/158866
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.